# SDR DALA2022082405713

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 54,299 hours, 27,632 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 - LEFT MLG ACTUATOR ANCHORAGE FITTING BORE AND UPPER AND LOWER FACE HAS CORROSION. CORRECTIVE ACTION: REPAI RED FITTING REF ERA 601628-14 REV. ORIGINAL.(2378629)
